Expansion formulae for two-center charge densities of integer and noninteger n generalized exponential type orbitals with hyperbolic cosine and their use in evaluation of multicenter multielectron integrals


Guseinov I. I.

JOURNAL OF MATHEMATICAL CHEMISTRY, vol.48, no.3, pp.812-815, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 48 Issue: 3
  • Publication Date: 2010
  • Doi Number: 10.1007/s10910-010-9711-5
  • Title of Journal : JOURNAL OF MATHEMATICAL CHEMISTRY
  • Page Numbers: pp.812-815

Abstract

The expansion formulae are derived for the two-center charge densities of integer and noninteger n generalized exponential type orbitals with hyperbolic cosine (GETOHC) in terms of corresponding charge densities of generalized exponential type orbitals (GETO) presented in our previous paper. The general formulae obtained for the GETOHC charge densities are utilized for the evaluation of multicenter multielectron integrals appearing in the Hartree-Fock-Roothaan (HFR) and explicitly correlated theories when the GETOHC are employed as basis functions.